RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 5, Pages 148–151 (Mi mz3249)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Application of conservation laws in asymptotic problems for equations with an operator-valued symbol

S. Yu. Dobrokhotov, O. L. Tolstova

Institute for Problems in Mechanics, USSR Academy of Sciences

Full text: PDF file (457 kB)

Bibliographic databases:

Received: 28.12.1989

Citation: S. Yu. Dobrokhotov, O. L. Tolstova, “Application of conservation laws in asymptotic problems for equations with an operator-valued symbol”, Mat. Zametki, 47:5 (1990), 148–151

Citation in format AMSBIB
\Bibitem{DobTol90}
\by S.~Yu.~Dobrokhotov, O.~L.~Tolstova
\paper Application of conservation laws in asymptotic problems for equations with an operator-valued symbol
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 5
\pages 148--151
\mathnet{http://mi.mathnet.ru/mz3249}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1068069}
\zmath{https://zbmath.org/?q=an:0731.35062}


Linking options:
  • http://mi.mathnet.ru/eng/mz3249
  • http://mi.mathnet.ru/eng/mz/v47/i5/p148

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Yu. Dobrokhotov, O. L. Tolstova, I. Yu. Chudinovich, “Waves in a fluid over an elastic bottom. The existence theorem and exact solutions”, Math. Notes, 54:6 (1993), 1208–1222  mathnet  crossref  mathscinet  zmath  isi
    2. S. Yu. Dobrokhotov, O. L. Tolstova, “Asymptotic eigenfunctions and generalized eigenfunctions of an operator related to wave motions of a fluid over an elastic slightly nonflat bottom”, Math. Notes, 58:6 (1995), 1336–1340  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:216
    Full text:67
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019